# SDR MASA2011052702876

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 34,307 hours, 34,849 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LWR FWD ROLLER MISSING.  INSTALLED ROLLER.
